<< Previous Issue Journal of the Korean Mathematical Society (Vol. 6, No. 1) Next Issue >>
J. Korean Math. Soc. 1969 Vol. 6, No. 1, 1—50
On functors text over commutative rings
Keean Lee
J. Korean Math. Soc. 1969 Vol. 6, No. 1, 1—22
On the pseudo-Riemannian spaces
Eulyong Pak
J. Korean Math. Soc. 1969 Vol. 6, No. 1, 23—31
Rings of continuous functions with realcompact supports
Kyungbai Lee
J. Korean Math. Soc. 1969 Vol. 6, No. 1, 33—36
Stone-Cech compactifications of infinite discrete spaces
Sung Ki Kim
J. Korean Math. Soc. 1969 Vol. 6, No. 1, 37—40
On sub-H-groups of an H group and their duals
Kisoo Park
J. Korean Math. Soc. 1969 Vol. 6, No. 1, 41—46
A note on de Bruijn's number system
H. S. Hahn
J. Korean Math. Soc. 1969 Vol. 6, No. 1, 47—50

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd